Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Shortness of breath, pressure in upper abdomen, vomitting, diagnosed with hiatal hernia. Is hernia causing shortness of breath?

Hello, I am a 46 female. I have been having shortness of breathe while talking on phone or in person, (started bout January 2012). I was having pressure in my upper abdomen with pain. Sometimes had to vomit a little and pain would go away, also have been feeling full on small amounts of food. I do smoke (pack a day) I KNOW!! When I feel out of breath I feel it in my upper stomach area. I went to a doctor and she ordered a CBC (blood work was great, does show that I am post menopausal--hotflashes), chest x-ray (was clear, and no congestion), a ct scan and a upper GI. She said the scans showed a hiatal hernia . She prescribed Nexium and an inhaler (COMBIVENT). The Nexium has helped with pain a bit, but the inhaler does nothing for me. Still get the full feeling real quickly and short of breath when talking. These test were done between June 28, 2012 and July 3rd. I was wondering if the Hernia could be causing my breathing problem. Other than that I feel great, still tend to the livestock and farm. I was also wondering if I am actually having hotflashes, I only feel hot or a flushed feeling from neck up, and no sweating. I know kinda long, but thanks for any info.
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  230
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Homeopath 's  Response
Hello friend,
Thank you for posting your query through Healthcare magic.
I am a Homoeopath answering your query and naturally you will be finding some thoughts different from your line of thinking and if you find them helpful, you can take them.
'Smoking is injurious to health'. Only because you have it as a habit for long, it does not become otherwise. I am not going to narrate to you the bad effects of tobacco at this point. It was OK with you for the last several years because you were more strong through out. Your lung tissue is now affected badly even if this affection is not visible in your CT or chest X-ray. Its elasticity is damaged and so you will not be able to adjust to the need of expanded lung volume during talking, which is a mild exertion. No amount of inhalers would help you to bring back the lost elasticity of lung tissue. Not only that they will only worsen the situation.
The hiatal hernia would have been there for so many years in the past but you only developed these pains recently because your general health is deteriorating. There is no meaning in telling that these pains are because of the hiatal hernia and that the pain can be arrested with pain killers. Please abstain from all chemical suppressive drugs because they are not any more useful for you but instead, they will only worsen your health conditions.
Therefore you need a constitutional method of treatment. I can confidently suggest that you will be cured with the rightly chosen genetic and constitutional Homoeopathic curative remedy.
Either you can approach an expert Homoeopath at your locality or you can also approach me directly through the premium follow up question facility of Healthcare magic. I can help you through Homoeopathy.
Along with the Homoeopathic treatment, you will have to drop all chemical drugs and gradually reduce the number of tobacco smokes.
Once you are cured, all your chest pains and all your difficulties to breathe will become alright.
With Best Wishes,
Dr C. J. Varghese
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor